Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Getting brown discharge after periods, urnine, blood test negative. What could be the chances?

my last period was 16th of march 2013 & on 11th april 2013 i have spotted brown spots @ 11pm then on 12th april 2013 @ 3pm & on 13th April 2013 no spottings & also did urine & blood test but reports were negative.What could be the chances??If this is not my periods then what is it ??& if this is my periods then why is it like this???

Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
I presume you haven't had a period after 13 April. The info from your question are barely adequate to give any reasonable opinion. Were your periods normal till March? Do you have your thyroid status checked? Did you take any medications like emergency pill or any other hormonal medicines? If its already 1 week passed after your last negative test result, I suggest you repeat it. A thyroid function test and an ultrasound examination of your uterus and ovaries will help to reach a conclusion. Please consult your doctor.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor